Endometriosis UK
36,097 members32,066 posts

Zoladex and bloating/pain

Hi all.

Am on my 9th month of zoladex for endo (did First 6 months on the monthly injection and now switched to 3 monthly) and am due my last 3 month injection in a couple of weeks. This last week ive noticed that ive become really bloated and have been getting lower back and pelvic pain and generally feeling off (took 2 pregnancy tests as wondered if it was that but both negative). Anyone else had a relapse of endo symptoms months into zoladex??

Many thanks in advance

Laura

2 Replies
oldestnewest

I'm sorry to hear you aren't finding the injections as helpful now.

I'm on month 3 and doctor's want to carry on with monthly as it's cheaper! My gynaecologist has recommended hrt too. Could that help you? I'm not sure as I haven't done enough research yet!

Reply

Already on add back oestrogen which has helped with the side effects. Im wondering if its just wearing off as its coming up to the next injection...

Reply

You may also like...